Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2004, Issue 62, Pages 3301-3319

On the optimality of double-bracket flows

1Department of Mathematics, University of Michigan, Ann Arbor, MI 48109, USA
2Department of Applied Mathematics and Theoretical Physics, Centre for Mathematical Sciences, University of Cambridge, Wilberforce Road, Cambridge CB3 0WA, UK

Received 21 June 2004

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Anthony M. Bloch and Arieh Iserles, “On the optimality of double-bracket flows,” International Journal of Mathematics and Mathematical Sciences, vol. 2004, no. 62, pp. 3301-3319, 2004.